MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ ULTRA 3D IMPLANT; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ ULTRA 3D IMPLANT; COCHLEAR IMPLANT
Model Number CI-1601-05
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The company was informed that the recipient underwent electrode repositioning surgery on (b)(6) 2025 after imaging confirmed electrode migration.Test data indicated normal limits after surgery.Advanced bionics is still in the process of obtaining additional information.When additional information is received, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
The recipient is doing well after the device was repositioned.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information: section h.6.Advanced bionics considers the investigation into this reportable event as closed.The recipient was successfully activated.No further treatment details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ ULTRA 3D IMPLANT
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
heidi white
28515 westinghouse place
valencia, CA 91355
MDR Report Key22834499
Report Number3006556115-2025-01116
Device Sequence Number9567356
Product Code MCM
UDI-Device Identifier07630016878008
UDI-Public(01)07630016878008(11)220322(17)250331
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2025
Device Model NumberCI-1601-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/25/2025
12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 YR
Patient SexFemale